Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a Hill's equation with double eigenvalues


Author: Harry Hochstadt
Journal: Proc. Amer. Math. Soc. 65 (1977), 373-374
MSC: Primary 34B30
DOI: https://doi.org/10.1090/S0002-9939-1977-0445059-8
MathSciNet review: 0445059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Delta (\lambda )$ be the discriminant of a Hill's equation with a $ \pi $-periodic potential $ q(x)$. It is shown that if $ 2 + \Delta (\lambda )$ has only double zeros then $ q(x)$ is necessarily $ \pi /2$-periodic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B30

Retrieve articles in all journals with MSC: 34B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0445059-8
Article copyright: © Copyright 1977 American Mathematical Society